Multiple Sclerosis Channel
Topics & Medications
Quicklinks
Related Channels

Treating Someone Who Receives Too Much Tysabri

Treatment for a Tysabri Overdose

Because so little is known about the effects of a Tysabri overdose, it is also unknown exactly how an overdose would be treated. If the overdose is discovered before the entire dose is given, the medication will be stopped.
 
Treatment will also likely involve supportive care, which consists of treating any symptoms that occur as a result of the overdose. Supportive care for this type of overdose will include careful monitoring for potentially serious side effects.
 
Other possible supportive care for an overdose with Tysabri could include:
 
 
It is important that you seek medical attention immediately if you believe that you or someone else may have overdosed on this medication.
Know the Signs - Concussion Safety

Tysabri Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.